Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Model approximation for fuzzy switched systems with stochastic perturbation|
|Citation:||IEEE Transactions on Fuzzy Systems, 2015; 23(5):1458-1473|
|Xiaojie Su, Ligang Wu, Peng Shi, C.L. Philip Chen|
|Abstract:||In this paper, the model approximation problem is investigated for a Takagi-Sugeno fuzzy switched system with stochastic disturbance. For a high-order considered system, our attention is focused on the construction of a reduced-order model, which not only approximates the original system well with a Hankel-norm performance but translates it into a lower dimensional fuzzy switched system as well. By using the average dwell time approach and the piecewise Lyapunov function technique, a sufficient condition is first proposed to guarantee the mean-square exponential stability with a Hankel-norm error performance for the error system. The model approximation is then converted into a convex optimization problem by using a linearization procedure. Finally, simulations are provided to illustrate the effectiveness of the proposed theory.|
|Keywords:||Fuzzy systems; Hankel-norm performance, model approximation; stochastic systems; switched systems|
|Rights:||© 2014 IEEE. Translations and content mining are permitted for academic research only. Personal use is also permitted, but republication/redistribution requires IEEE permission. See http://www.ieee.org/publications_standards/publications/rights/index.html for more information.|
|Appears in Collections:||Aurora harvest 3|
Electrical and Electronic Engineering publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.